# SDR IPXA2024052554554

- Difficulty date: May 19, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 57,468 hours, 8,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 18392
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE L1 DOOR EMERGENCY LIGHT INOP. REPLACED THE EMERGENCY LIGHT BATTERY (M5170) AT UPPER DECK (STA550 WL323 LBL83)I.A.W AMM 33-51-04-902-001-001 REV.110 AND SSM 33-51-01 REV.44
